RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 132, Number 1, Pages 150–160 (Mi tmf353)  

This article is cited in 3 scientific papers (total in 3 papers)

Local Gaussian Dominance: An Anharmonic Excitation of Free Bosons

M. Corginia, D. P. Sankovichb

a Universidad de La Serena
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We prove the local Gaussian dominance condition for a Bose system whose Hamiltonian is diagonal with respect to the particle number operators. The proof is based on obtaining an upper bound estimate for the Bogoliubov inner product of the Bose creation and annihilation operators.

Keywords: Bogoliubov inner product, Gaussian dominance, free bosons

DOI: https://doi.org/10.4213/tmf353

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 132:1, 1019–1028

Bibliographic databases:

Document Type: Article
Received: 24.01.2002

Citation: M. Corgini, D. P. Sankovich, “Local Gaussian Dominance: An Anharmonic Excitation of Free Bosons”, TMF, 132:1 (2002), 150–160; Theoret. and Math. Phys., 132:1 (2002), 1019–1028

Citation in format AMSBIB
\Bibitem{CorSan02}
\by M.~Corgini, D.~P.~Sankovich
\paper Local Gaussian Dominance: An Anharmonic Excitation of Free Bosons
\jour TMF
\yr 2002
\vol 132
\issue 1
\pages 150--160
\mathnet{http://mi.mathnet.ru/tmf353}
\crossref{https://doi.org/10.4213/tmf353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1956684}
\zmath{https://zbmath.org/?q=an:1070.82003}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 132
\issue 1
\pages 1019--1028
\crossref{https://doi.org/10.1023/A:1019623811451}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000177713500010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf353
  • https://doi.org/10.4213/tmf353
  • http://mi.mathnet.ru/eng/tmf/v132/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Bernal, M. Corgini, D. P. Sankovich, “Nonideal Bose Gases: Correlation Inequalities and Bose Condensation”, Theoret. and Math. Phys., 139:3 (2004), 866–877  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Corgini M., Torres H., “Infrared bounds and Bose–Einstein condensation: Study of a class of diagonalizable perturbations of the free Boson gas”, Stochastic Analysis and Mathematical Physics (Samp/Anestoc 2002), 2004, 203–216  crossref  mathscinet  isi
    3. Sankovich D.P., “Proof of Bose Condensation For Weakly Interacting Lattice Bosons”, J. Phys. Commun., 2:10 (2018), UNSP 105015  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:184
    Full text:55
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019